Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4778
Title: Random fractals
Authors: Graf, Siegfried
Issue Date: 1991
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Siegfried Graf, “Random fractals”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 23 (1991), pp. 81-144.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
23 (1991)
Type: Article
URI: http://hdl.handle.net/10077/4778
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.23 (1991)

Files in This Item:
File Description SizeFormat
GrafRendMat23.pdf3.13 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

685
checked on Jun 28, 2022

Download(s) 50

526
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.